# SDR SWAA010962

- Difficulty date: March 29, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 3,607 hours, 2,161 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173A0100
- Part serial: SB0522
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND 12 X 6 DELAMINATION ON RUDDER, LT SIDE, 35 ABOVE BOTTOM, 12 AFT OF L/E.  MX FERRIED AIRCRAFT TO HOU.  REMOVED AND REPLACED RUDDER PER MM.
